# SDR QXEA200501148

- Difficulty date: August 2, 2005
- Submitted: August 4, 2005
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 10,222 hours, 10,660 cycles
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

RDD FLIGHT NR 2308: BOTH BLEED HOT CAUTION LIGHTS CAME ON DURING ROTATION ON TAKEOFF.  RAN CHECKLIST.  LIGHTS STAYED ON.  RETURNED TO FIELD.  ACCOMPLISHED UNEVENTFUL LANDING.  NO PARTS REPLACED.  MAINTENANCE RESET WITH  FIM.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
